# SDR UPS00433822

- Difficulty date: October 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 19496
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS ABOVE UPPER DECK SERVICE DOOR DO NOT WORK.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-04, OPS CHECKS GOOD.
